# SDR AALA201710279037

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 23,924 hours, 9,491 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ON FINAL, FLAPS STUCK AT 15 DURING GO AROUND AND WOULD NOT RETRACT.  LANDED WITH FLAPS AT 15.  ACCOMPLISHED BITE TEST OF THE FLAP/SLAT ELECTRONICS UNIT PER FIM 27-51-00-810-801 AND CHECK OF FLAP POSITION INDICATOR PER FIM 27-51-00-810-813.  NO FAULTS FOUND.  OPERATIONAL CHECK GOOD.
